MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1011734-38
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816); Stenosis (2263)
Date of Event 10/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant medical products: stent: promus element plus 4.0x24, two xience primes (4.0x38), xience v 4.0x15; other: aspirin, clopidogrel.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of angina and stenosis are listed in the ience prime everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling.The 4.0x15 mm xience v rx referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that on (b)(6) 2013 four xience stents were implanted in the proximal, mid, and distal right coronary artery (rca).On (b)(6) 2016 the patient had stable angina with dyspnea/shortness of breath.Diagnostic coronary angiography was performed and the condition resolved.Percutaneous coronary intervention was performed for restenosis in the proximal and distal rca study lesions.The patient expired on (b)(6) 2017 of unknown cause.There was no additional information provided.

Brand Name
XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7180929
Report Number2024168-2018-00276
Device Sequence Number11057177
Product Code NIQ
UDI-Device Identifier08717648177279
UDI-Public08717648177279
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2015
Device Catalogue Number1011734-38
Device Lot Number3061241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2017
Initial Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient Weight128